# SDR CA090806009

- Difficulty date: August 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: BRH18910
- Condition: Missing
- Location: Lp/Hp Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING NORMAL PRODUCTION OF ENG MX, A SET OF 4 NEW LP/HP TURBINE COOLING AIR TUBES WERE FOUND FOR AN ENG THAT WAS ALREADY IN OPERATION. INVESTIGATION ON MATERIAL INVENTORY HAS CONCLUDED THAT 4 LP/HP AIR COOLING TUBES WERE NOT INSTALLED ON ENG PREVIOUSLY DELIVERED TO CUSTOMER. CUSTOMER WAS IMMEDIATELY ADVISED TO INSPECT ENG FOR PRESENCE OF THE AIR TUBES.  CUSTOMER INSP HAS CONFIRMED THAT AIR TUBES WERE NOT INSTALLED.  ENG WILL BE REMOVED FROM SERVICE AND WILL BE RETURNED TO AMO. THE 4 LP/HP INTERNAL AIR TUBES DELIVER COOLING AIR TO THE LP/HP TURBINE. REDUCED COOLING AIR OF THE LP/HP TURBINE CAN CAUSE PREMATURE AGING OF TURBINE COMPONENTS.  MX ERROR WAS DONE DURING REPAIR OF ENG TO AN OEM REDUCED WORK PACK PROCEDURE FOR HP TURBINE CAMPAIGN. OTHER ENGINES USING SAME PROCESS HAVE BEEN IDENTIFIED AND ON WING INSPECTION HAS BEEN MANDATED TO INSPECT FOR THE PRESENCE OF THE AIR TUBES. INVESTIGATION IS IN PROCESS.
